# SDR V0XD2017072502

- Difficulty date: July 11, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STGR 25R FS 349 IS CORRODED OUT OF LIMITS. REMOVED AND REPLACED LONGERON AT STGR 25R AT FS 349 IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-21-11, 51-25-16.
